Hazebren

Hi newbe here. I've had depression for over 17 years and been on and off medication. I'm off them at the moment, the trouble is I'm getting mood swings (bad mood) when I eat I feel sick afterwards, well sleep I can fall asleep its staying a sleep my brain just wont turn off this is so different to what I've had before. Can anyone help? is it back but with a force I cant relate to or is this something else. Answers will be so gladly accept. Thanks

6 Replies

oldestnewest
  • Hello there Hazebren

    A very warm welcome to our friendly Forum. We're very pleased you've joined us, I'm sure you will receive replies shortly but do browse around the posts and topics here while you wait.

    Chloe

  • Hi Hazebren

    Sorry to hear your brain is giving you a hard time! I know how much it can affect your thinking & mood the next day! Sometimes I've felt so frustrated cos I just cannot get that negative mood to shift! Especially when it's a really bad mood that I wake up with I am not a nice person to be around even with myself, if you know what I mean!!

    My brain never switches off & despite medication taken at 9 pm I can still be awake at 4 am!! The only way for me is to study until I drop! Literally! I Wouldn't recommend it though! If I wake up I go through the same process again! Don't get me wrong I'm a study addict & I love to do my study, but it can also send me to sleep!

    Sounds like you need to get some support! I'm not saying taking medication again, as that may not be your first choice! But maybe a visit to the Drs to see if there's any therapy that they may be able to suggest or refer you for!?!?

    I can't give you a diagnosis as I'm not a medic in any way! But I can understand that it must be frustrating not knowing is going on! I really wish I could help more, if I've helped at all!!

    I really feel for you & wish you every luck with getting the right diagnosis, & find out what is going on with you, & finding a way to stabilise your mood in a way that works for you!

    Take Care. Warm Wishes spykey 🤗

  • Thank you, even answering has helped. Its this anger I dont know where this has come from I never had it before, ive had mood swings but this is frightening. I don't know about you but with me its "take the tablets see how you get on" oh thanks!!! Sorry to hear you study until you drop, does anything go in after a while? I find my brain brings things back up from the past then things in the future that hasnt happened yet or may never will. I sound like a nutcase but thats how I live. 9 o'clock was my time to take my tablets but now I try to watch something I like, like a good film or a programme on wild animals in Africa..... I think its back to the docs and ask for help not pills. I hope you get help as well, we need to have a happy life. Thanks spykey warm wishes

    Hazebren

  • Hi Hazebren

    Don't worry about me & my study, it works for me!! And I'm a bit of a study addict!!

    I'm sorry to hear you're feeling frightened by the anger you are experiencing, at times when I get stressful & feel angry & just don't know where it comes from, but I can feel the hot bubbly feeling inside building up while I'm feeling like this!

    I choose to be on my own at times like this, as I don't want to lash out at anyone else, as it is not their fault that I feel like this, I don't want to get to the point if getting angry, shouting & screaming at them if what they say makes me feel worse!! And then I feel guilty for having a go at them,even for just being there!!

    When I have felt like this it takes a lot for me to ask for help! if I pluck up the courage to make it to the Drs and I've gone through many times with Drs who have gone through the process of pain, prescription, get lost!! And I feel like screaming please just listen to me!! I don't want to be a zombie, none of us do! But the Dr's don't always know what to do and often panic!! Which is when we get the reaction of pain, pills & get lost so we don't shout or get angry with them!!

    This is not is not regular occurrence for me but when it comes 'boy does it happen!'

    Good Luck with the Dr's appt Warm Wishes spykey🤗

  • Hi Hazebren

    You say that you,re off the meds at the minute, could it be something to do with that?

  • Hi wildhorses2, I think your right, its the last thing I wanted to do is to go back on pills :( spose its back to doc, shame its just prescription now get on with it, no help afterwards........

You may also like...